# SDR CALA2025082808235

- Difficulty date: August 24, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 37,552 hours, 13,594 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Abnormal
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HAD VERTICAL  BOUNCING.  STARTED AFTER FLAPS UP,  STOPPED AT 1ST LE VELOFF, STARTED NXT CL DEBRIEFED CREW THERE WAS CONSTANT VERTICAL BOUNCING DURING CLIMB LESS AT SLOWER SPEED AND GOT WORSE THE FASTER THEY CLIMBED FLAPS UP. CREW TRIED TO ISOLATE CYCLED SPOILERS AND STAB TRIM NO CHANGE . NO NOISE IN BACK GALLEY. PER TOMC DIRECTION ATLMM HAS ACCOMPLISHED VISUAL INSPECTIONS AND OPS CHECKS AS FOLLOWS REF AMM 05-51-67-280-801 STEPS 2.C.(2) (C) 2) .  PERFORMED APU INSPECTION PER PARA (F).. ADD EMP:U348214 LOCKED LOG PAGE UNLOCKING PERFORMED STEP 1 OF AVO 15425. ALL DFCS BITE TESTS PASSED. PERFORMED HORZ STAB FREE PLAY CHECK IAW EA5510-03120-001 AND AVO 15425 STEP 11. TOTAL FREE PLAY IS .076. MAX FREE PLAY ALLOWED IS .078. DUE TO HISTORY RECCOMEND REPLACING THE BEARINGS AT BOTH THE LHS AND RHS PIVOT HINGES. CONTINUED AVO15425. COMPLETED FROM STEP 2 UP TO AND INCLUDING STEP 7. STEP 7 ELEVATOR RIGGING TEST WAS OUT OF LIMITS ON STEP 51.19 (POSITIVE HARDOVER CHECKS) ON ALL CONFIGURATIONS AT 180 KNOTS. REF LOG PAGE 6056539. PERFORMED ELEVATOR TAB FREE PLAY CHECK PER A.M.M. 27-31-32. ELEVATOR TAB LEFT AND RIGHT PASSED,  L/H TOTAL SUM UP AND DOWN IS .004" AND R/H TOTAL SUM UP AND DOWN IS .008".FURTHER T/S IN PROGRESS.
